Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Asthma attack, foaming in the mouth with spit bubbles, stopped breathing temporarily. Normal symptoms?

I have had two patients a week apart both suffer from asthma attacks. The first one was foaming at the mouth. The foam was clear, like spit bubbles. Both patients stopped breathing for some time and rescue breaths were given. After about 6-10 rescue breaths, both patients began shallow breathing on their own. Is this normal?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
These are serious symptoms and you need to ensure that both of them do not suffer from allergies that may have triggered the symptoms.
The attack that you describe is sort of something like airway obstruction with saliva as the 'foam' and ensure that they have an anaphylaxis management plan in place.
If this was after a food they had ingested, a food allergy definitely needs excluding.
Happy to elaborate if you have further issues.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor